Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.
DOI

10.1016/0893-9659(94)90022-1

Type

Journal article

Journal

APPLIED MATHEMATICS LETTERS

Publication Date

03/1994

Volume

7

Pages

11 - 14

Keywords

TRAVELING WAVES, EPIDERMAL GROWTH FACTOR, REACTION DIFFUSION, MITOSIS MIGRATION